MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS,CMC MINI T-ROPE,1.1 MM; WASHER, BOLT, NUT

ARTHREX, INC. IMPL SYS,CMC MINI T-ROPE,1.1 MM; WASHER, BOLT, NUT
Model Number IMPL SYS,CMC MINI T-ROPE,1.1 MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 01/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a facility representative via phone that a patient underwent a procedure on (b)(6) 2023 in which an ar-8919ds cmc mini tightrope implant system was implanted.The patient has complained of pain and is getting tested for an allergic reaction.There are no physical symptoms of an allergic reaction at this time.No further information was reported.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
IMPL SYS,CMC MINI T-ROPE,1.1 MM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17977208
Report Number1220246-2023-08288
Device Sequence Number14332276
Product Code HTN
UDI-Device Identifier00888867048966
UDI-Public00888867048966
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K140328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMPL SYS,CMC MINI T-ROPE,1.1 MM
Device Catalogue NumberAR-8919DS
Device Lot Number15026017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown